| Catalog Number |
4125137090 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 3 device investigation types have not yet been determined.Additional information: 3 devices were labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had debris in sterile package.- 3 events had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.3 previously reported events are included in this follow-up record.Product return status: 3 devices were received.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had debris in sterile package.3 events had no patient involvement; no patient impact.